# SDR 2006FA0000347

- Difficulty date: March 24, 2006
- Submitted: April 17, 2006
- Operation: General aviation
- Aircraft: N25566
- Make and model: Cessna 152
- Aircraft serial: 15280734
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105267
- Part serial: DTO643
- Condition: Contaminated
- Location: Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

CONTAMINANT FOUND INSIDE OF THE MAIN JET OF THE CARBURETOR.  ENGINE QUIT ON TAKE OFF ROLL.  (K)
